Get your Health question answered in 3 easy steps

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for psoriasis

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Sat, 16 Aug 2014 in Skin Hair and Nails
Question: I HAVE DRY PATCHES OF SKIN THAT APPEAR ON THE TRUNK OF MY BODY,ONE ON EACH buttock aND EACH KNEE that turn into raised scares and one on my right chest above my breast they are scaly and DRY in appearance now I am getting dark spots on my arms and legs
doctor
Answered by Dr. Kalpana Pathak 1 hour later
Brief Answer:
details below

Detailed Answer:
Hi,
Thanks for writing to us.
From the description, your skin lesions could be tinea corporis or eczema or psoriasis. Lesions might be healing with dark spots.
The diagnosis can only be made, once I see the lesions. So for the same please upload images of your dry lesions as well as your spots. You may upload the pic by clicking on upload report/ image icon which is on right side of query page.
So upload the pics and we will take this discussion further.
Hoping to hear from you soon
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Tinea corporis

doctor1 MD

I have been receiving these rashes on my hands, inside my elbows. On my face, neck and parts of arms for the past few months. When I was younger I would only experience the symptoms and rashes on my inner elbow and behind my knees. I didn't...

doctor1 MD

Hi Sir, I have ringworm type somthing on my left leg and on my bum from 2-3 years. i tried quardriderm cream for this but no relief. please attached image for more:

doctor1 MD

Dr i m suffering from tinea corporis since last 10 months, n no med homeo or alopathy is working on this diseases. Its spreading n get very painful , n uncontrolled itching, n lesions with blood n skin removal n so much its pinches that i cant...

doctor1 MD

doctor, i have been suffering from tinea corporis for 3 years now, i have been taking medication for a month(clotrimazole cream + flucos tablets). The symptoms are again returning after i the medication period was over. What should i do? Age:22 height:174cm weight: 65kg

doctor1 MD

My father was diagnosed with tinea corporis for which he was prescribed T. gresiofulvin 250mg and T. Atarax 10mg. But he is still itchy even though its been almist 15days since he started the trestment. His legs are swollen. By the end of the day the swelling will be so much that he finds its difficult to walk and it will also be very painful. The other medication he takes are Glycomet GP1and Betacard AM. Could you please tell me the reason for the swelling on the legs.

doctor1 MD

Hi, I recently 2 weeks ago broke out with large red itchy bumps in every crease of my body. I thought I had an allergic reaction to my soap being it was "Everywhere". But I seemed to get rid of the bumps but now large dry patches have taken place where the bumps where...what could this be?